# SDR AALA202112201951

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 87,827 hours, 11,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R EXIT SIGN FELL OFF IN CABIN. SECURED 3R EXIT SIGN, OPS CHECK GOOD.
